# SDR CGO2003F00008

- Difficulty date: May 21, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N48GE
- Make and model: Beech A36
- Aircraft serial: E3215
- Engine: Cont IO550*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: MS2001231M
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT MAGNAFLUX INSP FOR ROUTINE 5-YEAR INSPECTION IAW MM.  BOLT RETURNED AS UNAIRWORTHY DUE TO POSSIBLE CRACK INDICATION IN RADIUS UNDER BOLT HEAD.  BOLT WAS INSTALLED NEW AT AIRCRAFT MFG IN RIGHT WING LOWER FORWARD POSITION.  MAY POSSIBLY BE DUE TO MFG SURFACE DEFECT, WOULD REQUIRE PLATING REMOVAL AND FURTHER ENGINEERING INVESTIGATION TO CONFIRM IF ACTUAL DEFECT PRESENT.  REPLACED BOLT WITH NEW RAPID-SUPPLIED BOLT.
